ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

October 1999 , Volume 5 , Issue 4

Select all articles

Export/Reference:

A difference-differential analogue of the Burgers equations and some models of economic development
Gennadi M. Henkin and Victor M. Polterovich
1999, 5(4): 697-728 doi: 10.3934/dcds.1999.5.697 +[Abstract](1040) +[PDF](4458.3KB)
Smooth solution of the generalized system of ferro-magnetic chain
Boling Guo and Haiyang Huang
1999, 5(4): 729-740 doi: 10.3934/dcds.1999.5.729 +[Abstract](737) +[PDF](1445.4KB)
Types of change of stability and corresponding types of bifurcations
L. Aguirre and P. Seibert
1999, 5(4): 741-752 doi: 10.3934/dcds.1999.5.741 +[Abstract](696) +[PDF](2114.5KB)
Scattering of solutions for critical and subcritical nonlinear Klein-Gordon equations in $H^s$
Baoxiang Wang
1999, 5(4): 753-763 doi: 10.3934/dcds.1999.5.753 +[Abstract](931) +[PDF](214.9KB)
Homoclinic and multibump solutions for perturbed second order systems using topological degree
Marc Henrard
1999, 5(4): 765-782 doi: 10.3934/dcds.1999.5.765 +[Abstract](893) +[PDF](395.3KB)
Dimensions for recurrence times: topological and dynamical properties
Vincent Penné, Benoît Saussol and Sandro Vaienti
1999, 5(4): 783-798 doi: 10.3934/dcds.1999.5.783 +[Abstract](839) +[PDF](246.1KB)
Harmonic maps on complete manifolds
Wenxiong Chen and Congming Li
1999, 5(4): 799-804 doi: 10.3934/dcds.1999.5.799 +[Abstract](890) +[PDF](109.2KB)
Large deviations in expanding random dynamical systems
Thomas Bogenschütz and Achim Doebler
1999, 5(4): 805-812 doi: 10.3934/dcds.1999.5.805 +[Abstract](957) +[PDF](1365.7KB)
Inertial manifolds with and without delay
James C. Robinson
1999, 5(4): 813-824 doi: 10.3934/dcds.1999.5.813 +[Abstract](842) +[PDF](185.0KB)
Global smooth solutions of the complex Ginzburg-Landau equation and their dynamical properties
Sen-Zhong Huang and Peter Takáč
1999, 5(4): 825-848 doi: 10.3934/dcds.1999.5.825 +[Abstract](826) +[PDF](442.7KB)
Nonlinear heat equation: the radial case
Arthur Ramiandrisoa
1999, 5(4): 849-870 doi: 10.3934/dcds.1999.5.849 +[Abstract](1054) +[PDF](464.8KB)
Bifurcating vortex solutions of the complex Ginzburg-Landau equation
Hans G. Kaper and Peter Takáč
1999, 5(4): 871-880 doi: 10.3934/dcds.1999.5.871 +[Abstract](907) +[PDF](284.4KB)
Wave equation with memory
Eugenio Sinestrari
1999, 5(4): 881-896 doi: 10.3934/dcds.1999.5.881 +[Abstract](954) +[PDF](222.7KB)
Stable ergodicity of skew products of one-dimensional hyperbolic flows
C.P. Walkden
1999, 5(4): 897-904 doi: 10.3934/dcds.1999.5.897 +[Abstract](913) +[PDF](1262.5KB)
Unfocused blow up solutions of semilinear parabolic equations
Júlia Matos
1999, 5(4): 905-928 doi: 10.3934/dcds.1999.5.905 +[Abstract](1014) +[PDF](3274.8KB)
Convergence of generic infinite products of homogeneous order-preserving mappings
Simeon Reich and Alexander J. Zaslavski
1999, 5(4): 929-945 doi: 10.3934/dcds.1999.5.929 +[Abstract](747) +[PDF](190.4KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]